# SDR KCSA201304050046

- Difficulty date: April 5, 2013
- Submitted: April 5, 2013
- Operation: Air carrier
- Aircraft: N745CK
- Make and model: Boeing 747446
- Aircraft serial: 26361
- Aircraft time: 56,651 hours, 7,881 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT IN CEILING PANEL ON UPPER DECK FROM APPROX STA 580 TO STA 600 IS INOP.
